# SDR AALA20030881

- Difficulty date: August 20, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N974TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53624
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Aft Airstairs
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FOUND AFT STAIRWAY HAS ONE OVERHEAD EMERGENCY LIGHT INOPERATIVE.  FOUND WIRES TO SOCKET ASSEMBLY OF LIGHT LOOSE.  SECURED WIRES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
